Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

zanaflex

dmoonchildddmoonchild Posts: 383
edited 06/11/2012 - 8:23 AM in Pain Medications
My Dr gave me 4mg zanaflex for muscle spasms and sleep. It is by far the best muscle relaxer I have taken and does make me very very drowsy. It also makes me hot. Every time I have taken it I get warm in about 20 min. It kinda feels like the sun is shining on my head. My eyes also get very sensitive to light. Is this normal?
advertisement

Comments

  • Do you have a way of checking your blood pressure after you have taken the Zanaflex?

    I have found it to be the best anti-spasmotic for me yet, however it has a tendency to drop my blood pressure if I increase the dose at more than a snails pace.

    I am very sensitive to light and never attributed it to the Zanaflex, just my migraines.

    I take 4mg four times a day and the neurologist is shooting for double that. Ugh!

    "C"
  • Oh my gosh, I also get very dizzy if I get up too fast. Maybe it is my BP.
  • make me sweat profusely. But, I would take C's advice and check your BP.
  • Zanaflex is great it is made for spinal cord injuries and surgeries. The only muscle relaxer I like and I have tried them all. It does make me hot and I sweat alot in the sun, NOT good for makeup LOL, but I would not change it regardless if the little side effects I have from it.

    The generic form of it is tridiziine I think it how it is spelled maybe not.

    wish I would of tried this med long time ago.
  • Close! LOL The generic is tizanidine :)

    I have noticed that it makes me feel hot and sweat a little too, as does Flexeril. To me it's kind of reminiscent of the hot flashes I had after my hysterectomy, only not as harsh. Generally doesn't last too long, for me anyway, but yes, it's done it with me too!

    Take care of you..
advertisement
Sign In or Register to comment.